# SDR TWAA0017511

- Difficulty date: October 13, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 64,508 hours, 16,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK AT STA 1307 BETWEEN STRINGER 39R AND 38R, FOOT ON FLOORBEAM HAD CORROSION.  REPLACED CORRODED FORMER FOOT WITH STOCK MATERIAL.  PROTECTIVE TREATED NEW FORMER FOOT PER SRM 51-20-01 TABLE 1 SHEET 1 PAGE 1.  SEALED PARTS FOR INSTALLATION PER SRM 51-20-00.  SUBSTITUTED BACB30 HI-LOKS PER SRM 51-40-03 PAGE 2 SHEET 14.  INSTALLED FASTENERS PER SRM 51-40-02.
